# SDR SWAA2022031574591

- Difficulty date: August 27, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 27,460 hours, 16,751 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PASSENGER CABIN FLOOR PANEL 221BF AFT OUTBOARD CORNER CRACKED. / EVALUATED; PREPPED; CLEANED AND REPAIRED BROKEN/CRACKED AREA AT AFT O/B CORNER ON FLOORBOARD 221BF IAW B737 SRM 53-00-50-2R-4; PAR 3 (A;C-K1; L1; M1) - REV 68.
